# SDR BUEA20180924001

- Difficulty date: September 21, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N359AD
- Make and model: Emb EMB-145EP
- Aircraft serial: 145169
- Aircraft time: 31,520 hours, 24,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN- DAYLIGHT CONDITIONS, OAT +80F, ON COMING CAPTAIN STATED HALF OF THE EMERGENCY LIGHTS FAILED TO ILLUMINATE ON PREFLIGHT.  UTILIZED THE APU GENERATOR TO RECHARGE THE (EMERGENCY POWER SUPPLY) BATTERIES WITH NO FURTHER ISSUES. THIS SDR IS BEING SUBMITTED PER 14 CFR 121/703 (17).
